MathSciNet Relay Station
MathSciNet bibliographic data
MR2281196 (2007k:34154) 34C25 (34C15)
Torres, Pedro J. Weak singularities may help periodic solutions to exist. J. Differential Equations 232 (2007), no. 1, 277–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement